# SDR FDEA202103150651

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 61,045 hours, 23,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777101000600
- Part serial: TS0810
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING 4# SPOILER CENTER O/B HINGE ARM LOWER SURFACE FOUND DELAMINATION ,   SIZE : 30MM * 30MM  D:1.9MM PERFORMED THE REPAIR ON LH WING 4# SPOILER CENTER O/B HINGE ARM LOWER SURFACE   PER EA # :6-5750-T0360096 P1 , TITLE: WING - FLIGHT SURFACE - LH 4# SPOILER CENTER  CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION . THIS IS CAT.A REPAIR. AND IT IS   MAJOR REPAIR IAW GMM 6-2-100 .
